MathSciNet Relay Station
MathSciNet bibliographic data
MR253922 (40 #7135) 05.25 (15.00)
Dulmage, A. L.; Mendelsohn, N. S. Some graphical properties of matrices with non-negative entries. Aequationes Math. 2 1969 150–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement